Couldn't find what you looking for?

TRY OUR SEARCH!

I was on the depo shot for 3 years, and my last injection was March 2012. The past few weeks I have been extremely tired, and then beginning a week ago, nausea settled in as well. I have had nausea all week, still tired beyond measure, am experiencing headaches, lower back aches, mild cramps (like those before having a period), dizziness, and weakness in my body. I have no strength nor energy, and I'm beginning to have depression and crying episodes. I have not had a period since July, so there is no way I can tell where I am in my ovulation cycle. I have taken two pregnancy tests and both have come back negative. I have read several forums where women who came off the depo shot experienced some similar symptoms, but I haven't had an injection for almost a year. I have also read some forums where women's HCG levels were so low that home pregnancy tests didn't pick up on their pregnancy. I am scheduled to see my OBGYN Monday to see what could be going on, but I was hoping maybe someone who might be experiencing the same thing could give me some feedback until then. What's going on with my body? Something just doesn't feel right.

Loading...

Natalie, i am in the exact same position as you. I had my last injection in April and i have never been the same since im better in terms of feeling down and not quite myself mentally but my symptoms at the moment are very very painful breasts!! During the night they ache and ive been experiencing random what feels like the odd pains in my left arm and chest area i thought i was starting to have regular periods again but im still waiting on this months to arrive! Im moody still and get uptight about small things that are not really a big deal. Hope we and many other women feel better soon
Reply

Loading...